Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

HIV positive. Treated for hodgikins lymphoma. Having tingling sensation in arms and leg. What to do?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I have been HIV positive since 2008. I am currently on ARVs (Atripla). I was treated for Hodgikins Lymphoma through chemo-therapy in 2010-2011.
I have severe tingling sensations on my arms and legs which degenerate to severe pain. My doctor does not seem to have a solution for this condition. What can I do?
Posted Mon, 3 Dec 2012 in HIV and AIDS
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

Your symptoms are suggestive of peripheral neuropathy, a condition where the nerves of hands and legs do not function normally.

It is likely to be related to HIV infection. However, we should exclude pregabalin capsules.

You could consult a neurologist for detailed evaluation and treatment.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor